# SDR 20000511AP021

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT BS 1110 TO 1130 LBL 12 CORRODED.  REMOVED FLOOR SUPPORT IAW 51-30-2 PAGE 1.  FABRICATED SUPPORT IAW 51-10-1 PAGE 2.  TREATED AND PRIMED IAW 51-10-2.  INSTALLED FLOOR SUPPORT IAW 51-30-2 PAGE 1.  (M)
